# SDR SWAA2017092016478

- Difficulty date: August 23, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 411A2820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT CUTOUT LOWER SILL CLOSEOUT PANEL SUPPORT CORRODED.  R&R SUPPORT IAW SRM AND DWG.
